Vol. 8 (2002), no. 2

The local spectral theory of equiparanormal operators II

Levon Gevorgyan

Methods Funct. Anal. Topology 8 (2002), no. 2, 1-9

On the extended stochastic integral connected with the gamma-measure on an infinite-dimensional space

N. A. Kachanovsky

Methods Funct. Anal. Topology 8 (2002), no. 2, 10-32

The generalized Ismagilov conjecture for the group $B_0^N.$ I.

A. V. Kosyak

Methods Funct. Anal. Topology 8 (2002), no. 2, 33-49

Nonlinear Gaussian transformation in separable Hilbert spaces

Agnieszka Kozak

Methods Funct. Anal. Topology 8 (2002), no. 2, 50-58

Nonlocal perturbations of the radial wave equation. Lax-Phillips approach

S. A. Kuzhel

Methods Funct. Anal. Topology 8 (2002), no. 2, 59-68

Some remarks on completely bounded maps

S. M. Malamud

Methods Funct. Anal. Topology 8 (2002), no. 2, 69-87

On "good" vectors for family of unbounded operators and their application

Yu. S. Samoĭlenko, A. V. Strelets

Methods Funct. Anal. Topology 8 (2002), no. 2, 88-100


All Issues